Lancaster EPrints

Some indexable families of restless bandit problems

Glazebrook, K D and Ruiz-Hernandez, D and Kirkbride, C (2006) Some indexable families of restless bandit problems. Advances in Applied Probability, 38 (3). pp. 643-672. ISSN 1475-6064

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Advances in Applied Probability
Departments: Lancaster University Management School > Management Science
ID Code: 44766
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:21
Refereed?: Yes
Published?: Published
Last Modified: 04 Nov 2015 03:39
Identification Number:

Actions (login required)

View Item